Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Comparison of the discrete and continuous cohomology groups of a pro-$ p$ group


Authors: G. A. Fernández-Alcober, I. V. Kazachkov, V. N. Remeslennikov and P. Symonds
Original publication: Algebra i Analiz, tom 19 (2007), nomer 6.
Journal: St. Petersburg Math. J. 19 (2008), 961-973
MSC (2000): Primary 20J06
Published electronically: August 22, 2008
MathSciNet review: 2411962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is studied whether or not the natural map from the continuous to the discrete second cohomology group of a finitely generated pro-$ p$ group is an isomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 20J06

Retrieve articles in all journals with MSC (2000): 20J06


Additional Information

G. A. Fernández-Alcober
Affiliation: Matematika Saila, Zientzia eta Teknologia Fakultatea, Euskal Herriko Unibertsitatea, 48080 Bilbao, Spain
Email: gustavo.fernandez@ehu.es

I. V. Kazachkov
Affiliation: Department of Mathematics and Statistics, McGill University, 805 Sherbrooke St. West, Montreal, Quebec H3A 2K6, Canada
Email: kazachkov@math.mcgill.ca

V. N. Remeslennikov
Affiliation: Institute of Mathematics, Russian Academy of Sciences, Pevtsova St. 13, 644099 Omsk, Russia
Email: remesl@iitam.omsk.net.ru

P. Symonds
Affiliation: School of Mathematics, University of Manchester, P.O. Box 88, Manchester M60 1QD, United Kingdom
Email: peter.symonds@manchester.ac.uk

DOI: http://dx.doi.org/10.1090/S1061-0022-08-01030-3
PII: S 1061-0022(08)01030-3
Keywords: Profinite group, comparison map
Received by editor(s): July 15, 2007
Published electronically: August 22, 2008
Additional Notes: The first author was supported by the Spanish Ministry of Science and Education, grant MTM2004-04665, partly with FEDER funds, and by the University of the Basque Country, grant UPV05/99.
The third author was supported by the RFBR, grant no. 05-01-00057
Dedicated: To the memory of D. K. Faddeev
Article copyright: © Copyright 2008 American Mathematical Society